# SDR USAASB98036

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23134
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - FLT 1243 - AFTER TAKEOFF FROM PHL, THE LEFT MAIN LANDING GEAR TRANSIT LIGHT REMAINED ILLUMINATED.  CREW CYCLED GEAR AND LIGHT WENT OUT, THEN IT FLICKERED FOR REMAINDER OF FLIGHT.  FLIGHT LANDED IN ATL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK SENSOR PER MM.  OPS CHECK GOOD.  (M)
